# SDR SWAA2018071723584

- Difficulty date: July 9, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A3101
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW REAR SPAR BULKHEAD VAPOR BARRIER WEB CRACKED AT STA 663, RBL 8 TO RBL 31, WL 154 TO WL 163.  REPAIRED WEB PER SRM.
